# SDR DALA2022062104336

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DENT ON FRAME BTW STA 660 AND S-23L FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00263 FRAME STA 660 BTW S-23LH FWD CARGO COMPARTMENT WAS REPAIRED PER. B757-200 SRM. (2279834)
